Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count

In stock
ITEM
19243501
$3.75

Minimum order qty 1
Every 72 you order gets shipped as a pack
Print
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
More Information
Brand Advil
Unit Size 24 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Advil Pain Relief Liqui-Gels - 20 ct Rush real liquid relief right where you need it and feel better fast.  Doctors recommend Advil Liqui-Gels for headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold. . Quickview
Advil Pain Relief Liqui-Gels - 20 ct
  • Rush real liquid relief right where you need it and feel better fast. 
  • Doctors recommend Advil Liqui-Gels for headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold.
View Details X
Advil Liquid Gel Mini Travel Vial, 8 ct Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3) Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors. Quickview
Advil Liquid Gel Mini Travel Vial, 8 ct

Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors

View Details X
Advil Multi-Symptom Cold&Flu 10ct Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug. Quickview
Advil Multi-Symptom Cold&Flu 10ct

Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug

View Details X